# SDR FDEA201001130094

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N3250Y4
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT WINDOW FRAME STA 990 HAS CORROSION.  RT CABIN WINDOW FRAME, AT STA 990, FOUND TO BE OUT OF LIMITS IAW SRM 56-20-02, FIG 101, TABLE 1. R & R WINDOW FRAME , RT STA 990, PN 144N3250Y4, BATCH NR 0001791095, IAW SRM 51-40-02. REF EA F-5620-131588.  MAJOR REPAIR.
